Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 29, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 1, 2016, 11:53 PM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 11:53 PM CDT (04:53 UTC)
- Expired
- Jun 2, 2016, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 193 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
613
WGUS54 KCRP 020453
FFWCRP
TXC479-020745-
/O.NEW.KCRP.FF.W.0029.160602T0453Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1153 PM CDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTHERN TEXAS...
* UNTIL 245 AM CDT
* AT 1152 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN ACCORDING TO THE DOPPLER RADAR ESTIMATES. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY...AS AN ADDITIONAL 1 TO 2
INCHES ARE POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...RANCHITOS LAS LOMAS...TEXAS A&M INTERNATIONAL UNIVERSITY...
COLUMBIA BRIDGE...ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS
WEST...CALLAGHAN...LAS TIENDAS...DOCTORS HOSPITAL OF LAREDO...RIO
BRAVO--EL CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO
COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO
COUNTRY CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
2757 9951 2761 9955 2760 9958 2764 9960
2763 9964 2766 9967 2766 9971 2778 9982
2776 9984 2780 9988 2794 9994 2798 9993
2800 9999 2802 9903 2740 9908 2733 9950
$$
GW3 follow-up statements
347
WGUS74 KCRP 020524
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 AM CDT THU JUN 2 2016
TXC479-020745-
/O.CON.KCRP.FF.W.0029.000000T0000Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
1224 AM CDT THU JUN 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL WEBB COUNTY...
AT 1223 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...FROM NEAR TO AROUND 10 MILES
NORTH OF ORVIL, INCLUDING ALONG INTERSTATE 35. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY, IF IT HAS NOT ALREADY OCCURRING.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 ARE POSSIBLE IN THE WARNED
AREA DUE TO THE FACT THAT SOME OF THE STORMS ARE SHOWING VERY
LITTLE MOVEMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
2757 9951 2761 9955 2760 9958 2764 9960
2763 9964 2766 9967 2766 9971 2778 9982
2776 9984 2780 9988 2794 9994 2798 9993
2800 9999 2802 9903 2740 9908 2733 9950
$$
GW059
WGUS74 KCRP 020635
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
135 AM CDT THU JUN 2 2016
TXC479-020745-
/O.CON.KCRP.FF.W.0029.000000T0000Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
135 AM CDT THU JUN 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
CENTRAL WEBB COUNTY...
AT 133 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ESTIMATES OF MORE THAN 4 INCHES
OF RAIN HAVE FALLEN NORTHWEST OF ORVIL. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY, IF NOT ALREADY OCCURRING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
2757 9951 2761 9955 2760 9958 2764 9960
2763 9964 2766 9967 2766 9971 2778 9982
2776 9984 2780 9988 2794 9994 2798 9993
2800 9999 2802 9903 2740 9908 2733 9950
$$
GW244
WGUS74 KCRP 020736
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
236 AM CDT THU JUN 2 2016
TXC479-020746-
/O.EXP.KCRP.FF.W.0029.000000T0000Z-160602T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
236 AM CDT THU JUN 2 2016
...THE FLASH FLOOD WARNING FOR CENTRAL WEBB COUNTY WILL EXPIRE AT 245
AM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 2732 9953 2734 9951 2748 9948 2750 9953
2757 9951 2761 9955 2760 9958 2764 9960
2763 9964 2766 9967 2766 9971 2778 9982
2776 9984 2780 9988 2794 9994 2798 9993
2800 9999 2802 9903 2740 9908 2733 9950
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 11:12 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 1, 11:12 PM CDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1112 PM CDT WED JUN 1 2016
.DISCUSSION...See 06Z aviation discussion.
&&
.AVIATION...Am basing convective timing on radar trends...TTU
reflectivity and GFS UVV from time-height plots. That put TSRA in
KLRD at issuance...about 08Z at KALI and 09Z at KCRP/KVCT.
Expecting convection to continue through the late morning/early
afternoon, with mainly VFR ceilings (tempo MVFR in stronger
convection). Am calling off categorical showers/storms about 13Z
at KLRD...17Z at KCRP...about 22Z at KVCT (proximate to boundary).
After that, think most of the convection will be east of area as
upper low's impacts shift to the east. However, did include some
PROB30 thunder eastern terminals until about 03/02Z. Winds
generally light from the east or southeast outside of convection
becoming light and variable Thursday evening.
&&
.PREVIOUS DISCUSSION... /Issued 1047 PM CDT WED JUN 1 2016/
DISCUSSION...
Multiple outflow boundaries are moving across the Central and
South Texas at this time, though not seeing much in the way of
shower activity until you get closer to the Rio Grande. 00Z KCRP
sounding showed no cap in place with a decent amount of
instability around but the shear remains the biggest limiting
factor. PWATs have increased back towards 1.9-2.0 inches.
Currently the activity to our west, over in Mexico, continues to
place us in a bisect region, with some deeper convection beginning
to develop about 50 miles north-west of Columbia Bridge. Water
vapor shows larger scale upper-level trough across the Big Bend
region with several embedded impulses moving through the mean
southwesterly flow aloft. These impulses will continue to develop
storms over the Sierra Madres and SdB mountains which will slide
eastward overnight into our western zones. The main activity still
looks like a mid-morning timeframe for the heaviest rainfall
though with the better sampling of CAPE west a few storms may
produce larger hail and stronger winds gusts.
PREVIOUS DISCUSSION... /Issued 358 PM CDT WED JUN 1 2016/
SHORT TERM (Tonight through Thursday night)...18z CRP sounding
showed slightly drier air and subsidence continues over the
Coastal Bend in the wake of the overnight convection. Cloud cover
remaining over the Brush Country due to subsidence inversion has
limited heating and development of instability. This activity
has disrupted the low level flow as well. Although upper level
pattern is conducive for heavy rainfall...convective development
is strongly tied to mesoscale processes. Sea breeze boundary has
been slowly moving inland and isolated showers are beginning to
develop. Expect low level flow will increase slightly from the
southeast this evening and moisture will steadily reload into
south Texas. The SPC meso-analysis web page shows instability
axis over the higher terrain in northeast Mexico and satellite
imagery shows convection on the increase there as the short wave
trough lifts out of Coahuila. Stronger upper level difluence will
move into the Brush Country late this evening as the upper jet
rounds the base of the upper low sinking southeast into Texas Big
Bend tonight. Will continue with scenario of convection increasing
over Coahuila this evening and moving into the Brush Country and
reaching the coastal plains overnight. GFS/ECMWF are similar in
showing this event as well as latest HRRRX and Texas Tech WRF.
Additional convection will be possible especially over coastal
plains Thursday as the upper low approaches. Rainfall rates of 2-3
inches per hour will be possible with this convection. With wet
soil conditions...any additional rainfall will quickly become
runoff and lead to flash flooding. Flash Flood Watch continues for
all of south Texas through Thursday night.
The upper low is expected to move into the Hill Country Thursday
night and become quasi-stationary. The Brush Country could be
affected by a dry slot that moves in from the southwest while the
threat for heavy rain will continue along the coast. Too early to
adjust timing for end of the watch for this area at this time.
LONG TERM (Friday through Wednesday)...Continued unsettled weather
expected through at least the first half of the long term period.
Mid/upper level low is prog to slowly retrograde SW across S TX into
NE MX from Friday through the weekend with a weak late season front
stalling across the area. Main low/trough axis is expected to bisect
or remain just west of the CWA...which should allow for continued
lift/moisture advection/convective development across the
region...especially along the aforementioned front. Saturday may be
slightly drier than Fri/Sun given expected weaker dynamical flow
aloft and lower instability values. However...scattered showers and
thunderstorms are expected across much of the CWA all three days.
Mid/upper level low begins to become elongated/sheared early next
week with associated rain chances diminishing. Drier airmass tries to
build into the region early next week before higher moisture values
advect northward by late in the forecast period. Max/Min temps Friday
through early next week are expected to be below normal for early
June given amount of cloud cover/precip/and weak Nrly sfc flow with
a minor/gradual warming trend next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 73 84 72 87 70 / 70 80 60 50 40
Victoria 72 82 69 85 69 / 70 80 60 60 40
Laredo 72 86 69 90 70 / 80 60 50 30 20
Alice 71 84 69 87 68 / 80 80 60 50 40
Rockport 75 83 73 87 70 / 70 80 60 60 40
Cotulla 71 85 68 87 68 / 80 70 50 40 30
Kingsville 73 84 70 87 69 / 70 80 60 50 40
Navy Corpus 76 82 73 86 72 / 70 80 60 60 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday morning For the following
zones: Aransas...Bee...Calhoun...Duval...Goliad...Jim
Wells...Kleberg...La Salle...Live Oak...McMullen...Nueces...
Refugio...San Patricio...Victoria...Webb.
GM...None.
&&
GW/86...AVIATIONHazardous weather outlook, Jun 1, 4:07 PM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 407 PM CDT WED JUN 1 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-021200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 407 PM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF MEXICO INTO THE BRUSH COUNTRY THIS EVENING AND MOVE EAST INTO THE COASTAL PLAINS OVERNIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS LEADING TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS TONIGHT. THERE IS ALSO A MARGINAL RISK FOR SEVERE THUNDERSTORMS...WITH SOME STRONG STORMS EXPECTED AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE. THE STRONG TO SEVERE STORMS WILL PRODUCE WINDS 50 MPH OR HIGHER AND HAIL 1/2 INCH OR LARGER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING MAY OCCUR. A FEW STORMS MAY BE STRONG TO SEVERE ON THURSDAY. A FLASH FLOOD WATCH WILL CONTINUE FOR ALL OF SOUTH TEXAS THURSDAY THROUGH AT LEAST THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED AT TIMES FOR SEVERE WEATHER REPORTS OR REPORTS OF FLOODING. SPOTTER ACTIVATION MAY BE REQUIRED. TMT
In the hours before
Local storm report, Jun 1, 6:14 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
614 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG KINGSVILLE 27.51N 97.86W
05/31/2016 KLEBERG TX NWS STORM SURVEY
NWS STORM SURVEY TEAM IDENTIFIED TWO DAMAGE PATHS IN THE
CITY OF KINGSVILLE. THE FIRST WAS ASSOCIATED WITH THE
DAMAGING STRAIGHT LINE WINDS OF 70-90 MPH WHICH IMPACTED
THE SOUTH CENTRAL PART OF TOWN BETWEEN E CAESAR AVE AND
GENERAL CAVAZOS BLVD AROUND 730PM. HUNDREDS OF LARGE
LIMBS WERE SNAPPED AND IN SOME CASES WHOLE TREES WERE
UPROOTED. A PORTION OF THE ROOF OF A HOME WAS BLOWN OFF.
WINDOWS WERE BROKEN AT AN APARTMENT. ALL DEBRIS WAS
FACING A WESTERLY DIRECTION.
&&
STAFFLocal storm report, Jun 1, 6:21 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
621 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO KINGSVILLE 27.51N 97.86W
05/31/2016 KLEBERG TX NWS STORM SURVEY
DAMAGE ASSOCIATED WITH AN EF-1 TORNADO THAT CROSSED THE
SOUTH SIDE OF KINGSVILLE WAS FOUND FROM DICK KLEBERG PARK
ACROSS HWY 77 AND DOWN FM 1717. THE DAMAGE PATH WAS
APPROXIMATELY 2.5 MILES LONG. NUMEROUS LARGE TREES AND
UTILITY POLES WERE SNAPPED AT THEIR BASE, A SET OF
BLEACHERS AT THE PARK WERE TOSSED 300 YARDS, SHINGLES
WERE DAMAGED FROM HOMES AND A PORTION OF THE METAL ROOF
WAS BLOWN OFF. PEAK WINDS WERE ESTIMATED AT 80 TO 100
MPH.
&&
STAFFSpecial weather statement, Jun 1, 11:41 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CDT WED JUN 1 2016
TXZ239-020545-
WEBB-
1141 PM CDT WED JUN 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...
AT 1141 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF CALLAGHAN TO UNITEC
INDUSTRIAL PARK TO RANCHOS PENITAS WEST TO 6 MILES EAST OF COLUMBIA
BRIDGE. MOVEMENT WAS NORTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY...TEXAS A&M INTERNATIONAL
UNIVERSITY...COLUMBIA BRIDGE...ORVIL...UNITED SOUTH HIGH SCHOOL...OILTON...
RANCHOS PENITAS WEST...CALLAGHAN...LAS TIENDAS...DOCTORS HOSPITAL OF
LAREDO...RIO BRAVO--EL CENIZO...AGUILARES AND UNITEC INDUSTRIAL PARK.
LAT...LON 2727 9933 2732 9937 2728 9943 2733 9951
2749 9948 2750 9953 2757 9951 2761 9955
2760 9958 2764 9959 2763 9965 2766 9967
2765 9970 2778 9982 2776 9984 2780 9988
2790 9989 2806 9998 2803 9893 2727 9892
TIME...MOT...LOC 0441Z 181DEG 6KT 2782 9932 2771 9946 2768 9958 2768
9963
GWThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:41 PM CDT | Special Weather Statement | CRP | Webb | 64 min |
| Jun 2, 12:55 AM CDT | Areal Flood Advisory | CRP | Duval, Webb | 3 hr |
| Jun 2, 1:54 AM CDT | Areal Flood Advisory | CRP | La Salle, Live Oak, McMullen | 3 hr |
| Jun 2, 2:27 AM CDT | Special Weather Statement | CRP | La Salle | 48 min |
| Jun 2, 6:50 AM CDT | Areal Flood Advisory | CRP | Calhoun | 3 hr |
| Jun 2, 3:33 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 27 min |
| Jun 2, 3:49 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 3 hr |
| Jun 2, 4:06 PM CDT | Special Weather Statement | CRP | Nueces | 24 min |
| Jun 2, 4:34 PM CDT | Special Marine Warning | CRP | 26 min | |
| Jun 2, 4:38 PM CDT | Special Weather Statement | CRP | San Patricio | 37 min |
| Jun 2, 5:00 PM CDT | Special Weather Statement | CRP | San Patricio | 30 min |
| Jun 2, 5:11 PM CDT | Areal Flood Advisory | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| Jun 2, 5:21 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 39 min |
| Jun 2, 5:33 PM CDT | Special Marine Warning | CRP | 27 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.